Polynomials and geometry of Banach space



Downloads per month over past year

Gutiérrez, Joaquín M. and Jaramillo Aguado, Jesús Ángel and Llavona, José G. (1995) Polynomials and geometry of Banach space. Extracta Mathematicae, 10 (2). pp. 79-114. ISSN 0213-8743

[thumbnail of Llavona201.pdf]

Official URL: http://dmle.cindoc.csic.es/en/revistas/detalle.php?numero=1267


In this paper we survey a large part of the results on polynomials on Banach spaces that have been obtained in recent years. We mainly look at how the polynomials behave in connection with certain geometric properties of the spaces.

Item Type:Article
Uncontrolled Keywords:Espacios de Banach ; Funciones polinómicas ; Geometría
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:23579
Deposited On:18 Nov 2013 11:42
Last Modified:07 Feb 2014 11:04

Origin of downloads

Repository Staff Only: item control page